RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kostin, Vladimir Alekseevich

Statistics Math-Net.Ru
Total publications: 24
Scientific articles: 23

Number of views:
This page:1910
Abstract pages:2548
Full texts:974
References:249
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person40678
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/198882

Publications in Math-Net.Ru
2020
1. V. A. Kostin, D. V. Kostin, A. V. Kostin, “Fejer radiation pattern for linear antenna and solving the problem of amplitude-phase synthesis”, Chelyab. Fiz.-Mat. Zh., 5:2 (2020),  211–217  mathnet
2019
2. V. A. Kostin, A. V. Kostin, D. V. Kostin, “Operator sine-functions and trigonometric exponential pairs”, Zap. Nauchn. Sem. POMI, 480 (2019),  162–169  mathnet
2017
3. V. A. Kostin, M. N. Nebol'sina, “To the theory of the $C_0$-operator orthogonal polynomials”, Zap. Nauchn. Sem. POMI, 456 (2017),  125–134  mathnet; J. Math. Sci. (N. Y.), 234:3 (2018), 350–356
2014
4. V. A. Kostin, A. V. Kostin, Salim Badran Yasim Salim, “On the Well-Posedness of the Cauchy Problem for the Generalized Telegraph Equations”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 7:3 (2014),  50–59  mathnet
2012
5. M. I. Kovalyova, V. A. Kostin, Yu. I. Sapronov, “Formation of nonsmoothness lines in optimization of screw pairs in screw pumps”, Izv. Vyssh. Uchebn. Zaved. Mat., 2012, 4,  53–64  mathnet  mathscinet; Russian Math. (Iz. VUZ), 56:4 (2012), 44–53  scopus
6. V. N. Ermolenko, V. A. Kostin, D. V. Kostin, Yu. I. Sapronov, “Optimization of a Polyharmonic Impulse”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 2012, 13,  35–44  mathnet
2010
7. V. A. Kostin, M. N. Nebolsina, “Chebyshev $C_0$-operator polynomials and their representation”, Zap. Nauchn. Sem. POMI, 376 (2010),  64–87  mathnet; J. Math. Sci. (N. Y.), 172:2 (2011), 215–228  scopus
2007
8. V. A. Kostin, S. V. Pisareva, “Evolutional equations with singularities in generalized Stepanov spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 2007, 6,  35–44  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 51:6 (2007), 32–41
1999
9. V. A. Kostin, “On the Solomyak–Yosida theorem for analytic semigroups”, Algebra i Analiz, 11:1 (1999),  118–140  mathnet  mathscinet  zmath; St. Petersburg Math. J., 11:1 (2000), 91–106
1995
10. V. A. Kostin, “On the uniform correct solvability of boundary value problems for abstract equations with a Keldysh–Feller operator”, Differ. Uravn., 31:8 (1995),  1419–1425  mathnet  mathscinet  zmath; Differ. Equ., 31:8 (1995), 1373–1381
1994
11. V. A. Kostin, “On the solution of a problem associated with an abstract cosine function”, Dokl. Akad. Nauk, 336:5 (1994),  584–586  mathnet  mathscinet  zmath; Dokl. Math., 49:3 (1994), 556–559
1992
12. V. A. Kostin, “The Cauchy problem for an abstract differential equation with fractional derivatives”, Dokl. Akad. Nauk, 326:4 (1992),  597–600  mathnet  mathscinet  zmath; Dokl. Math., 46:2 (1993), 316–319
1991
13. V. A. Kostin, “Exactly uniformly correct solvability of the Cauchy problem”, Dokl. Akad. Nauk SSSR, 319:1 (1991),  38–41  mathnet  mathscinet  zmath; Dokl. Math., 44:1 (1992), 32–35
14. V. A. Kostin, “The Cauchy problem for hyperbolic Tricomi equations with initial data not on the line of parabolic degeneration”, Differ. Uravn., 27:4 (1991),  716–717  mathnet  zmath
1989
15. V. A. Kostin, “Analytic semigroups and cosine functions”, Dokl. Akad. Nauk SSSR, 307:4 (1989),  796–799  mathnet  mathscinet  zmath; Dokl. Math., 40:1 (1990), 153–156
1981
16. A. V. Sachenkov, V. A. Kostin, “Уточненная теория пологих трехслойных оболочек при конечных перемещениях”, Issled. Teor. Plastin i Obolochek, 16 (1981),  42–62  mathnet
1978
17. V. A. Kostin, “Некоторые задачи изгиба тонких трехслойных пластин с учетом начальных неправильностей”, Issled. Teor. Plastin i Obolochek, 13 (1978),  130–136  mathnet
18. A. V. Sachenkov, V. A. Kostin, “К вопросу о больших прогибах ортотропных пластин”, Issled. Teor. Plastin i Obolochek, 13 (1978),  113–118  mathnet
1976
19. V. A. Kostin, “The smoothness of the solutions of certain equations of parabolic type. III”, Differ. Uravn., 12:11 (1976),  2097–2100  mathnet  mathscinet  zmath
20. V. A. Kostin, “The smoothness of the solutions of certain equations of parabolic type. II”, Differ. Uravn., 12:9 (1976),  1619–1624  mathnet  mathscinet  zmath
1974
21. V. A. Kostin, “A certain evolution equation with degeneracy”, Differ. Uravn., 10:9 (1974),  1607–1615  mathnet  mathscinet  zmath
1969
22. V. A. Kostin, “The spaces $L_{p,\varphi}$ and equations of evolution”, Differ. Uravn., 5:8 (1969),  1405–1414  mathnet  mathscinet  zmath
23. V. A. Kostin, “Inequalities for the norms of derivatives in the spaces $L_{p,\varphi}$”, Mat. Zametki, 6:4 (1969),  463–473  mathnet  mathscinet  zmath; Math. Notes, 6:4 (1969), 733–739

2011
24. V. A. Kostin, M. N. Nebolsina, “Letter to the Editor”, Zap. Nauchn. Sem. POMI, 389 (2011),  283  mathnet; J. Math. Sci. (N. Y.), 182:5 (2012), 743  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021